MathSciNet Relay Station
MathSciNet bibliographic data
MR1809553 51C05 (51A45 51B05)
Blunck, A.; Havlicek, H. Projective representations. I. Projective lines over rings. Abh. Math. Sem. Univ. Hamburg 70 (2000), 287–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement